# SDR UPS06446287

- Difficulty date: February 4, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 72,217 hours, 16,929 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 65B05091646
- Condition: Corroded
- Location: Bs 2240-2260
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2240-2260 WL206 R NR 5 DOOR INTERIOR LWR WEB FOUND CORROSION.  CORROSION BLEND OUT 0.060" BY 2" BY 2".  LWR WEB REPLACED AS PER SRM 51-10-01 P9 (REFER NRC 6509 FOR WORKING D DETAIL).
